Search Results

There are 22771 results for: content related to: Time domain theory of open waveguide resonators: Canonical problems and a generalized matrix technique

  1. You have free access to this content
    Structure-function-based approach to analyzing received signals for spaced antenna radars

    Radio Science

    Volume 38, Issue 4, August 2003, Alexander A. Praskovsky and Eleanor A. Praskovskaya

    Version of Record online : 26 JUL 2003, DOI: 10.1029/2001RS002544

  2. You have free access to this content
    Decomposable bianisotropic media: Factorization, equivalent media, Green dyadics, and Hertz potentials

    Radio Science

    Volume 38, Issue 2, April 2003, Frank Olyslager and I. V. Lindell

    Version of Record online : 18 APR 2003, DOI: 10.1029/2001RS002591

  3. You have free access to this content
    A generalized integral equation formulation for mixed dielectric-PEC scatterers

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 11-1–11-15, Alexander Herschlein, Jürgen von Hagen and Werner Wiesbeck

    Version of Record online : 31 JUL 2002, DOI: 10.1029/2001RS002474

  4. You have free access to this content
    Singular value decomposition methods for wave propagation analysis

    Radio Science

    Volume 38, Issue 1, February 2003, O. Santolík, M. Parrot and F. Lefeuvre

    Version of Record online : 12 FEB 2003, DOI: 10.1029/2000RS002523

  5. You have free access to this content
    Scattering from a buried circular cylinder illuminated by a three-dimensional source

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 4-1–4-24, Thorkild B. Hansen and Peter Meincke

    Version of Record online : 9 MAR 2002, DOI: 10.1029/2000RS002573

  6. You have free access to this content
    Some issues related to the novel spectral acceleration method for the fast computation of radiation/scattering from one-dimensional extremely large scale quasi-planar structures

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 3-1–3-20, Danai Torrungrueng, Joel T. Johnson and Hsi-Tseng Chou

    Version of Record online : 7 MAR 2002, DOI: 10.1029/2000RS002504

  7. You have free access to this content
    Prediction of the degradation of the carrier-to-noise plus interference ratio concerning a site diversity system suffering from differential rain attenuation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 18-1–18-13, S. N. Livieratos and J. D. Kanellopoulos

    Version of Record online : 24 OCT 2002, DOI: 10.1029/2000RS002618

  8. You have free access to this content
    Analysis of finite-length gyrotropic hard-surface waveguide

    Radio Science

    Volume 38, Issue 2, April 2003, Tero Uusitupa and Ari Viitanen

    Version of Record online : 9 APR 2003, DOI: 10.1029/2002RS002706

  9. You have free access to this content
    High-frequency approximation for mutual coupling calculations between apertures on a perfect electric conductor circular cylinder covered with a dielectric layer: Nonparaxial region

    Radio Science

    Volume 38, Issue 4, August 2003, Patrik Persson and Roberto G. Rojas

    Version of Record online : 30 AUG 2003, DOI: 10.1029/2002RS002745

  10. You have free access to this content
    Two-dimensional time-domain volume integral equations for scattering of inhomogeneous objects

    Radio Science

    Volume 38, Issue 4, August 2003, Jianguo Wang and Ruyu Fan

    Version of Record online : 5 AUG 2003, DOI: 10.1029/2000RS002605

  11. You have free access to this content
    Short-pulse radiation by a sequentially excited semi-infinite periodic planar array of dipoles

    Radio Science

    Volume 38, Issue 2, April 2003, Filippo Capolino and Leopold B. Felsen

    Version of Record online : 23 APR 2003, DOI: 10.1029/2001RS002588

  12. You have free access to this content
    Three-dimensional electromagnetic wave polarizations in a plasma

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 12-1–12-13, Bao Dong and K. C. Yeh

    Version of Record online : 22 NOV 2002, DOI: 10.1029/2001RS002496

  13. You have free access to this content
    Local and global statistics of clear-air Doppler radar signals

    Radio Science

    Volume 39, Issue 1, February 2004, Andreas Muschinski

    Version of Record online : 27 JAN 2004, DOI: 10.1029/2003RS002908

  14. You have free access to this content
    On the solution of Markov's parabolic equation for the second-order spaced frequency and position coherence function

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 19-1–19-9, A. A. Bitjukov, V. E. Gherm and N. N. Zernov

    Version of Record online : 24 AUG 2002, DOI: 10.1029/2001RS002491

  15. You have free access to this content
    Telegrapher equations for arbitrary frequencies and modes: Radiation of an infinite, lossless transmission line

    Radio Science

    Volume 39, Issue 2, April 2004, Jürgen Nitsch and Sergey Tkachenko

    Version of Record online : 30 APR 2004, DOI: 10.1029/2002RS002817

  16. You have free access to this content
    Quasi-classic approximation in Markov's parabolic equation for spaced position and frequency coherency

    Radio Science

    Volume 38, Issue 2, April 2003, A. A. Bitjukov, V. E. Gherm and N. N. Zernov

    Version of Record online : 28 MAR 2003, DOI: 10.1029/2002RS002714

  17. You have free access to this content
    High-order high-frequency solutions of rough surface scattering problems

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 2-1–2-13, Oscar P. Bruno, Alain Sei and Maria Caponi

    Version of Record online : 11 JUL 2002, DOI: 10.1029/2000RS002551

  18. You have free access to this content
    An investigation into the geometric optics approximation for indoor scenarios with a discussion on pseudolateral waves

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 1-1–1-22, Michael G. Cotton, Edward F. Kuester and Christopher L. Holloway

    Version of Record online : 9 JUL 2002, DOI: 10.1029/2000RS002508

  19. You have free access to this content
    Three-dimensional planar surface-current equivalence theorem with application to receiving antennas as linear differential operators

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 4-1–VIC 4-10, A. D. Yaghjian

    Version of Record online : 23 NOV 2002, DOI: 10.1029/2001RS002582

  20. You have free access to this content
    Contraction integral equation method in three-dimensional electromagnetic modeling

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 1-1–1-13, Gábor Hursán and Michael S. Zhdanov

    Version of Record online : 1 NOV 2002, DOI: 10.1029/2001RS002513